Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 5, Pages 769–776 (Mi mz6406)  

This article is cited in 1 scientific paper (total in 1 paper)

Poincaré duality and relations between the functors Ext and Tor

E. G. Sklyarenko


Full text: PDF file (722 kB)

English version:
Mathematical Notes, 1980, 28:6, 841–845

Bibliographic databases:

UDC: 513
Received: 07.06.1977

Citation: E. G. Sklyarenko, “Poincaré duality and relations between the functors Ext and Tor”, Mat. Zametki, 28:5 (1980), 769–776; Math. Notes, 28:6 (1980), 841–845

Citation in format AMSBIB
\Bibitem{Skl80}
\by E.~G.~Sklyarenko
\paper Poincar\'e duality and relations between the functors Ext and~Tor
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 5
\pages 769--776
\mathnet{http://mi.mathnet.ru/mz6406}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=599871}
\zmath{https://zbmath.org/?q=an:0457.18012}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 6
\pages 841--845
\crossref{https://doi.org/10.1007/BF01141091}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100012}


Linking options:
  • http://mi.mathnet.ru/eng/mz6406
  • http://mi.mathnet.ru/eng/mz/v28/i5/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Sklyarenko, “On Zeeman's filtration in homology”, Russian Acad. Sci. Sb. Math., 77:2 (1994), 477–488  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:257
    Full text:132
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021